Description of the structure of a set of polynomial convergence in
Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_3_a1,
author = {V. A. Belyaev},
title = {Description of the structure of a set of polynomial convergence in},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1994},
volume = {334},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a1/}
}
V. A. Belyaev. Description of the structure of a set of polynomial convergence in. Doklady Akademii Nauk, Tome 334 (1994) no. 3, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1994_334_3_a1/